Alert archive / Ohio / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 91, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 1, 2019, 7:39 PM EDT for Fulton County, Williams County, Ohio; Hillsdale County, Michigan. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2019, 7:39 PM EDT (23:39 UTC)
- Expired
- Jun 1, 2019, 8:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hillsdale County, MI, Fulton County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 115 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:55 PM EDT | HAIL 1 | 4 Ssw Ransom, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 5:37 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1845 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
001
WUUS53 KIWX 012339 RRA
SVRIWX
MIC059-OHC051-171-020030-
/O.NEW.KIWX.SV.W.0091.190601T2339Z-190602T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Northern Indiana
739 PM EDT Sat Jun 1 2019
The National Weather Service in Northern Indiana has issued a
* Severe Thunderstorm Warning for...
Southeastern Hillsdale County in southeastern Michigan...
Northwestern Fulton County in northwestern Ohio...
Northeastern Williams County in northwestern Ohio...
* Until 830 PM EDT.
* At 739 PM EDT, a severe thunderstorm was located near Pioneer, or 9
miles northeast of Montpelier, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pioneer, Fayette, Lyons, Waldron, Oakshade, Alvordton, Betzer,
Zone, Bridgewater Center, Denson, Winameg and Kunkle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4163 8463 4173 8466 4177 8436 4171 8436
4172 8405 4161 8404
TIME...MOT...LOC 2339Z 262DEG 28KT 4168 8446
HAIL...1.00IN
WIND...60MPH
$$
CR1 follow-up statement
005
WWUS53 KIWX 020001
SVSIWX
Severe Weather Statement
National Weather Service Northern Indiana
801 PM EDT Sat Jun 1 2019
MIC059-OHC051-171-020030-
/O.CON.KIWX.SV.W.0091.000000T0000Z-190602T0030Z/
Hillsdale MI-Fulton OH-Williams OH-
801 PM EDT Sat Jun 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN HILLSDALE...NORTHWESTERN FULTON AND NORTHEASTERN
WILLIAMS COUNTIES...
At 801 PM EDT, a severe thunderstorm was located near Pioneer, or 11
miles northeast of Montpelier, moving east at 35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Pioneer, Fayette, Lyons, Waldron, Oakshade, Alvordton, Betzer, Zone,
Bridgewater Center, Denson, Winameg and Kunkle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4163 8463 4173 8466 4177 8436 4171 8436
4172 8405 4161 8404
TIME...MOT...LOC 0001Z 267DEG 29KT 4171 8446
HAIL...1.50IN
WIND...60MPH
$$
MARSILIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 7:20 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 1, 7:20 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 720 PM EDT Sat Jun 1 2019 .SYNOPSIS... Issued at 259 PM EDT Sat Jun 1 2019 Showers and storms are possible through the late evening. Some of these storms may be severe with hail and damaging winds. Cool and dry conditions are expected Sunday through Tuesday but additional rain is expected thereafter. && .SHORT TERM...(This Evening through Tonight) Issued at 259 PM EDT Sat Jun 1 2019 Continue to focus primarily on severe chances this afternoon and into the late evening. Our CWA continues to destabilize this afternoon with surface temps around 80F and relatively cold temps aloft. Surface dewpoints continue to run a few degrees lower than guidance but excellent low/midlevel lapse rates still yielding around 2K J/kg 0-1km MLCAPE per SPC/RAP mesoanalysis. Still waiting on a trigger though with general AVA/subsidence/capping over IN. Elevated WAA supporting convection across Michigan but this forcing remains just north of our CWA. Guidance suggests enough heating late this afternoon to erode lingering cap (particularly NE) and old outflow/differential heating boundaries/lake breeze could generate a few isolated storms during the afternoon/early evening as suggested by the RAP. If this occurs...there will be a marginal severe risk for wind and hail due to instability but storms will remain "pulsey" given complete lack of deep layer shear over our area this afternoon and little/no forcing for organization. Much better forcing (and shear) arrives later this evening with approach of fairly vigorous shortwave currently entering northern IL. Associated cold front won't cross our area until 01-05Z tonight. Two areas for concern with this later activity. One...potential for a few isolated storms to develop ahead of the main front. Similar to this afternoon...this would tap into better diurnal instability but lack better forcing/shear. Two...with primary shortwave/cold front. Diurnal timing is not favorable but healthy midlevel CVA and lapse rates aloft could maintain stronger updrafts into the late evening. Hail and damaging winds would be the primary concern. Very wet antecedent conditions always lead to some flooding concern with thunderstorms but expect storms will move fairly quickly and remain more on the scattered side. Bottomline...several lower-end chances for severe storms through the late evening across much of the CWA. The risk is certainly there but delineating any particular location and exact timing is difficult in this scenario. && .LONG TERM...(Sunday through Saturday) Issued at 259 PM EDT Sat Jun 1 2019 Sun/Mon/Tue still looking dry and pleasant with brief period of highly amplified flow leaving our region in cool/dry NNW flow. Incoming airmass is relatively chilly with 850mb temps around 0C across MI and only mid-single digits over Indiana. This yields highs in the mid/upper 60s and lows Mon morning near 40F. Will still likely be a fair amount of cu on Sunday and even an outside chance for a shower in our far east with trough axis swinging through the eastern Lakes but will hold with silent 10 PoP. Our reprieve will be short-lived though. Westerly flow returns high theta-e plume to the area Tuesday night with an upper low meandering into the region by the weekend. This leads to several periods of rain and cloudy skies. && .AVIATION...(For the 00Z TAFS through 00Z Sunday Evening) Issued at 717 PM EDT Sat Jun 1 2019 Thunderstorms currently near terminals at onset of TAF cycle and current storm motions should keep they away until main line of storms in IL progress eastward this evening. Brief reduction in both VISBY and CIGS as storms move over the terminals. Thunderstorms will lose some intensity farther east as instability decreases after sunset. Otherwise, dry after midnight and VFR for the remainder of the forecast period. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...AGD SHORT TERM...AGD LONG TERM...AGD AVIATION...Heidelberger Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 1, 6:08 PM EDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 608 PM EDT Sat Jun 1 2019 INZ003>009-012-014-016>018-MIZ077>081-OHZ001-002-004-005-015-016- 022215- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Marshall-Kosciusko-Whitley-Allen IN-Berrien-Cass MI-St. Joseph MI- Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam- 608 PM EDT Sat Jun 1 2019 /508 PM CDT Sat Jun 1 2019/ ...SEVERE THUNDERSTORM WATCH 308 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a chance of thunderstorms through late evening. Some of these storms may be severe with hail and damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Dangerous swimming conditions are possible Sunday along the southeast shore of Lake Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested at this time. INZ013-015-020-022>027-032>034-OHZ024-025-022215- Pulaski-Fulton IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams- Grant-Blackford-Jay-Van Wert-Allen OH- 608 PM EDT Sat Jun 1 2019 /508 PM CDT Sat Jun 1 2019/ This Hazardous Weather Outlook is for northern Indiana and northwest Ohio. .DAY ONE...Tonight. There is a chance of thunderstorms through late evening. Some of these storms may be severe with hail and damaging winds. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Dangerous swimming conditions are possible Sunday along the southeast shore of Lake Michigan. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested at this time. LMZ043-046-022215- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 608 PM EDT Sat Jun 1 2019 ...SEVERE THUNDERSTORM WATCH 308 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered thunderstorms are expected late this afternoon into early evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 1, 7:15 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
715 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL NAPOLEON 41.39N 84.13W
06/01/2019 E0.75 INCH HENRY OH EMERGENCY MNGR
&&
MCDLocal storm report, Jun 1, 7:19 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
719 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL NAPOLEON 41.39N 84.13W
06/01/2019 E0.75 INCH HENRY OH EMERGENCY MNGR
0648 PM HAIL ELMIRA 41.58N 84.31W
06/01/2019 E1.00 INCH FULTON OH PUBLIC
0635 PM FLASH FLOOD 1 WSW TEXAS 41.42N 83.97W
06/01/2019 HENRY OH TRAINED SPOTTER
SEVERAL REPORTS OF WATER FLOWING OVER THE
ROAD BETWEEN GRAND RAPIDS OHIO AND NAPOLEON
OHIO ALONG OLD US 24 NEAR CR 110.
0623 PM HAIL 2 N LOCKE 41.50N 86.01W
06/01/2019 E0.75 INCH ELKHART IN TRAINED SPOTTER
0605 PM HAIL 1 WNW NAPOLEON 41.40N 84.14W
06/01/2019 E1.00 INCH HENRY OH TRAINED SPOTTER
0604 PM HAIL NAPOLEON 41.39N 84.13W
06/01/2019 E0.75 INCH HENRY OH EMERGENCY MNGR
0553 PM HAIL 2 NE BRYAN 41.49N 84.53W
06/01/2019 E1.00 INCH WILLIAMS OH PUBLIC
0548 PM HAIL LIBERTY CENTER 41.44N 84.01W
06/01/2019 E0.70 INCH HENRY OH AMATEUR RADIO
0542 PM HAIL LAGRANGE 41.64N 85.42W
06/01/2019 E0.75 INCH LAGRANGE IN AMATEUR RADIO
0541 PM HAIL 1 W LAGRANGE 41.64N 85.44W
06/01/2019 E1.00 INCH LAGRANGE IN PUBLIC
0540 PM HAIL 2 N NAPOLEON 41.42N 84.13W
06/01/2019 E1.00 INCH HENRY OH EMERGENCY MNGR
0528 PM HAIL 2 N PULASKI 41.54N 84.51W
06/01/2019 E1.50 INCH WILLIAMS OH TRAINED SPOTTER
0523 PM HAIL 3 NW GOSHEN 41.60N 85.88W
06/01/2019 M1.00 INCH ELKHART IN PUBLIC
0514 PM HAIL MONTPELIER 41.58N 84.60W
06/01/2019 E1.75 INCH WILLIAMS OH TRAINED SPOTTER
NICKLE TO GOLF BALL SIZED HAIL
OBSERVED-SEVERAL REPORTS.
0514 PM HAIL 1 NW MONTPELIER 41.59N 84.61W
06/01/2019 M1.00 INCH WILLIAMS OH PUBLIC
0512 PM HAIL 3 N GOSHEN 41.62N 85.83W
06/01/2019 E1.00 INCH ELKHART IN PUBLIC
0507 PM HAIL 3 SE DUNLAP 41.61N 85.88W
06/01/2019 E0.75 INCH ELKHART IN TRAINED SPOTTER
DIME TO PENNY SIZED HAIL OBSERVED.
0456 PM HAIL COLUMBIA 41.63N 84.79W
06/01/2019 E1.75 INCH WILLIAMS OH 911 CALL CENTER
0456 PM HAIL JIMTOWN 41.64N 86.02W
06/01/2019 E0.70 INCH ELKHART IN TRAINED SPOTTER
UP TO HALF INCH DIAMETER HAIL OBSERVED WITH
PEA SIZED HAIL.
0455 PM HAIL 2 SSE MISHAWAKA 41.64N 86.16W
06/01/2019 E0.88 INCH ST. JOSEPH IN TRAINED SPOTTER
0445 PM HAIL PLEASANT LAKE 41.57N 85.01W
06/01/2019 M0.88 INCH STEUBEN IN PUBLIC
0445 PM HAIL 3 WNW SILVER LAKE 41.64N 85.12W
06/01/2019 E0.75 INCH STEUBEN IN AMATEUR RADIO
0443 PM HAIL 3 W GULIVOIRE PARK 41.62N 86.31W
06/01/2019 E1.25 INCH ST. JOSEPH IN PUBLIC
0440 PM HAIL 3 SW GULIVOIRE PARK 41.59N 86.28W
06/01/2019 E1.00 INCH ST. JOSEPH IN PUBLIC
0436 PM HAIL 1 SSW ANGOLA 41.63N 85.00W
06/01/2019 E1.50 INCH STEUBEN IN TRAINED SPOTTER
SEVERAL REPORTS OF DIME TO PING PONG SIZED
HAIL AROUND ANGOLA.
0436 PM HAIL 1 SE GOLDEN LAKE 41.59N 85.05W
06/01/2019 E1.50 INCH STEUBEN IN NWS EMPLOYEE
0436 PM HAIL SOUTH BEND 41.68N 86.27W
06/01/2019 E1.00 INCH ST. JOSEPH IN PUBLIC
0435 PM HAIL 4 ESE CRUMSTOWN 41.61N 86.33W
06/01/2019 E1.25 INCH ST. JOSEPH IN PUBLIC
0435 PM TSTM WND DMG 4 ESE CRUMSTOWN 41.61N 86.33W
06/01/2019 ST. JOSEPH IN TRAINED SPOTTER
LARGE LIMB, AROUND 6 INCHES IN DIAMETER
DOWNED.
0432 PM HAIL BIG TURKEY LAKE 41.58N 85.19W
06/01/2019 E0.25 INCH STEUBEN IN PUBLIC
0417 PM HAIL 2 N ORLAND 41.76N 85.17W
06/01/2019 E0.25 INCH STEUBEN IN TRAINED SPOTTER
0356 PM HAIL STURGIS 41.80N 85.42W
06/01/2019 E0.75 INCH ST. JOSEPH MI TRAINED SPOTTER
0355 PM HAIL STURGIS 41.80N 85.42W
06/01/2019 E0.70 INCH ST. JOSEPH MI PUBLIC
0.5 INCH TO 0.7 INCH.
0340 PM HAIL 2 W LA PORTE 41.61N 86.75W
06/01/2019 E0.70 INCH LA PORTE IN PUBLIC
HAIL SIZE 0.5 INCH TO 0.7 INCH.
0317 PM HAIL MALINTA 41.32N 84.04W
06/01/2019 M0.25 INCH HENRY OH BROADCAST MEDIA
0313 PM HAIL 4 WSW EDWARDSBURG 41.78N 86.15W
06/01/2019 M0.70 INCH CASS MI PUBLIC
&&Local storm report, Jun 1, 7:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
720 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 1 E CHURUBUSCO 41.23N 85.31W
06/01/2019 E0.70 INCH ALLEN IN TRAINED SPOTTER
&&
MCDSpecial weather statement, Jun 1, 7:31 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Northern Indiana
731 PM EDT Sat Jun 1 2019
OHZ016-020000-
Putnam-
731 PM EDT Sat Jun 1 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PUTNAM COUNTY...
At 731 PM EDT, a strong thunderstorm was located over Leipsic, or
near Ottawa, moving east at 30 mph.
Nickel size hail is possible with this storm.
Locations impacted include...
Ottawa, Leipsic, Glandorf, West Leipsic, Gilboa, Belmore and
Prentiss.
Seek shelter until this storm passes.
&&
LAT...LON 4095 8403 4112 8411 4117 8398 4117 8388
4098 8388
TIME...MOT...LOC 2331Z 250DEG 25KT 4107 8398
HAIL...0.88IN
WIND...30MPH
MARSILILocal storm report, Jun 1, 7:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
737 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 2 E BUTLER 41.43N 84.83W
06/01/2019 E1.00 INCH DE KALB IN TRAINED SPOTTER
&&
MCDLocal storm report, Jun 1, 7:39 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 PM EDT SAT JUN 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 2 NE OTTAWA 41.04N 84.01W
06/01/2019 E0.88 INCH PUTNAM OH TRAINED SPOTTER
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 11:16 AM EDT | River Flood Warning | IWX | Defiance, Fulton, Williams | 11 days |
| Jun 1, 3:45 PM EDT | Special Weather Statement | IWX | Henry | 45 min |
| Jun 1, 4:51 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 54 min |
| Jun 1, 4:58 PM EDT | Special Weather Statement | IWX | Fulton | 32 min |
| Jun 1, 5:21 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 54 min |
| Jun 1, 5:34 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 41 min |
| Jun 1, 5:46 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Williams | 59 min |
| Jun 1, 5:59 PM EDT | Flash Flood Warning | IWX | Fulton, Henry, Williams | 4 hr |
| Jun 1, 6:04 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 41 min |
| Jun 1, 6:16 PM EDT | Severe Thunderstorm Warning | IWX | Henry | 44 min |
| Jun 1, 6:29 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Williams | 46 min |
| Jun 1, 6:52 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 38 min |
| Jun 1, 7:04 PM EDT | Severe Thunderstorm Warning | IWX | Williams | 56 min |
| Jun 1, 7:14 PM EDT | Severe Thunderstorm Warning | IWX | Defiance | 46 min |
| Jun 1, 7:23 PM EDT | Severe Thunderstorm Warning | IWX | Henry | 37 min |
| Jun 1, 7:31 PM EDT | Special Weather Statement | IWX | Putnam | 29 min |
| Jun 1, 7:43 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Williams | 77 min |
| Jun 1, 7:46 PM EDT | Special Weather Statement | IWX | Defiance | 44 min |
| Jun 1, 7:57 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Williams | 48 min |
| Jun 1, 3:29 PM EDT | Special Weather Statement | IWX | Saint Joseph | 46 min |
| Jun 1, 3:59 PM EDT | Special Weather Statement | IWX | Branch | 46 min |
| Jun 1, 5:06 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 39 min |
| Jun 1, 7:39 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale | 66 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2019Severe Thunderstorm Warnings in Michigan, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.